Muscle weakness effect of Lyrica

We have 866 consumer reports for Lyrica. Muscle weakness effect occurred in 1%.

Patients statistics on Muscle weakness side effect for Lyrica

Female
Male

Average weight in Lbs
146.97
165.35

Average height in Ft
5′ 4″
6′

Average age
53
59

Lyrica Circle Diagram 6 consumers of 866 reported about Muscle weakness

  1. Robert H. Miller says:
    3.5 rating

    Lyrica for Neuralgia

    After 2 years of torture with disc problems and drug cocktails to morphine followed by a larger intervertebral disk surgery, which was first found that the nerve was extremely squeezed. After the operation, I suffered from severe nerve pain, abnormal sensations and numbness in the leg. There followed a horror week, as the pain was so severe that I could never sleep for more than 1/2 hour. In the rehab I was prescribed lyrics, which was my absolute salvation. First I took in the morning and evening each 150mg lyric. The pain has not been completely gone, but extremely reduced and so I have gained through the lyric again enormous quality of life. I can also work again. In the beginning I had severe dizziness, drowsiness and tiredness from side effects, which eventually subsided. The worst side effect was a weight gain of 17 kilos within 3 months, as I got through the drug veritable binge eating, which I did not know before of me absolutely. Today it is 21 kilos, which I hold with difficulty. Also, I suffer pretty much from muscle weakness. After the rehab, I started exercising regularly and frequently in the gym. The weights I took at first were ok, rather too small, so I could increase some. Despite intense training I had to reduce the weights month after month and could hardly keep up with the exercises after months of back exercises as the muscles tired very quickly. Even longer distances to walk with ever heavier. Even slight movement makes me sweat, I feel everything as extremely exhausting. Some time ago I did not get the original lyrics in the pharmacy, because this is too expensive, so now I only get pregabalin prescribed. I was told that the two medications are absolutely identical, but pregabalin is not that expensive. But I quickly realized that the nerve pain and even the discomfort increased significantly. My neurologist does not want to know about it. With the sport I had to pause now for some time on medical advice, since this was irritated by the enormous muscle tension of the nerve again more. Now I get an additional dose of 75mg at noon, which does not really help. Rather, it makes me even weaker. Unfortunately, a good deal of quality of life has now been taken away from me …

  2. Steven E. Johnson says:
    3.0 rating

    Lyrica for Neuralgia

    After 2 years of torture with disc problems and drug cocktails to morphine followed by a larger intervertebral disk surgery, which was first found that the nerve was extremely squeezed. After the operation, I suffered from severe nerve pain, abnormal sensations and numbness in the leg. There followed a horror week, as the pain was so severe that I could never sleep for more than 1/2 hour. In the rehab I was prescribed lyrics, which was my absolute salvation. First I took in the morning and evening each 150mg lyric. The pain has not been completely gone, but extremely reduced and so I have gained through the lyric again enormous quality of life. I can also work again. In the beginning I had severe dizziness, drowsiness and tiredness from side effects, which eventually subsided. The worst side effect was a weight gain of 17 kilos within 3 months, as I got through the drug veritable binge eating, which I did not know before of me absolutely. Today it is 21 kilos, which I hold with difficulty. Also, I suffer pretty much from muscle weakness. After the rehab, I started exercising regularly and frequently in the gym. The weights I took at first were ok, rather too small, so I could increase some. Despite intense training I had to reduce the weights month after month and could hardly keep up with the exercises after months of back exercises as the muscles tired very quickly. Even longer distances to walk with ever heavier. Even slight movement makes me sweat, I feel everything as extremely exhausting. Some time ago I did not get the original lyrics in the pharmacy, because this is too expensive, so now I only get pregabalin prescribed. I was told that the two medications are absolutely identical, but pregabalin is not that expensive. But I quickly realized that the nerve pain and even the discomfort increased significantly. My neurologist does not want to know about it. With the sport I had to pause now for some time on medical advice, since this was irritated by the enormous muscle tension of the nerve again more. Now I get an additional dose of 75mg at noon, which does not really help. Rather, it makes me even weaker. Unfortunately, a good deal of quality of life has now been taken away from me …

  3. Magali E. Johnson says:
    4.5 rating

    Lyrica for Withdrawal symptoms; Anxiety disorders; Epilepsy; Sleep disorders; Depression

    Because of Benzodiazepim a horror withdrawal in an addiction clinic behind me. The drug TAVOR expidet was prescribed to me by my family doctor because of severe multivamous panic attacks, which came over me right after the radiation phase of my breast cancer. I was desperately looking for a solution to the dependence on Tavor for 2 years, and finally got the drug Lyrica with some other tablets as (relief) in the withdrawal clinic. I take 300 mg a day, 150 mg in the morning and 150 mg in the evening, plus 2 x 25 mg of Valdoxan, 50 mg of Eutyrox and 20 mg of Propra. At first I was very excited about Lyrica because it helped me a bit over the withdrawal (understated), which means pain and anxiety, etc. – now I take this tablet for 6 months and I’m pretty unhappy with it. During the first month my eating habits changed, I gained weight (from 80 kg to 97 kg in 5 months), followed by confusion, dizziness, panic attacks, walking difficulties and speech disorders. I thought it was the aftermath of the tablet withdrawal from Tavor. But that is not so, because in the second month, these side effects were worse, I had to dress myself completely new, as I increased again a dress size. In the third month, confusion and speech disorders, muscle aches and muscle weakness increased. I also needed a size more clothes, Fressattaken, most of the greed on sweets, degenerate into the boundless, and no one can tell me how to get this under control, unless I need exercise and vegetables and eat fruit. A thing of impossibility, with this mixture of my prescribed tablets. Due to this drastic overweight that sticks to me like a foreign body, I also got additional joint pain in my knee (I have always been a very sporty person but now ..) and I can barely go up and down the stairs. I already have an uncertain walk because of Lyrica. Now my sugar has gotten mixed up and water is leaving pretty often even though my drinking volume is extremely low. Since this should not be a letter of infinity, I have to abbreviate. my side effects from the Lyrica-Valdoxan-Eutyrox-Propra Compound are: Blisters in the face-Bone pain-Muscle weakness and muscle pain- Bone pain- Joint pain- Confusion phase- Disappearance- Food addiction- Nausea- Libido loss- Liver values Increased- Insecure aisle- Heel burning- Water retention- ( also in the legs) Diarrhea-Speech disorders-Wortfindungsstörungen- Stiffness in the body- flatulence – Schlappsein- Zuckerspiegel conspicuous- inner restlessness- I would really like to sell this tablet, but knows that this brings back withdrawal symptoms, so I’m still waiting for to my appointment with my neurologist, perhaps to find a solution. I wish all of you good luck and perseverance here in the Sanego forum. WE CREATE THAT AGAIN! My question: Has anyone skipped Lyrica? what is happening ? Need info about stopping Lyrica and Valdoxan because I’m terrified of that time.